MathSciNet Relay Station
MathSciNet bibliographic data
MR2021504 37E99 (37B05 37C05 37C70)
Stark, J. Transitive sets for quasi-periodically forced monotone maps. Dyn. Syst. 18 (2003), no. 4, 351–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement